# SDR IPXA201904241380

- Difficulty date: April 8, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74064
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CRT WING UPPER SURFACE HAS CORROSION AROUND FASTENER AY XORS 294 & STRINGER 17.ACCOMPLISHED PERMANENT REPAIR OF RT WING UPPER FWD SKIN CORROSION AT STA XORS =295.5 & STRINGER 17 IAW VT-SAA EA 011-5720-01-A7721 I/R AND UPS EO MD11-5730-72329-A. (MINOR)
